# SDR DALA2016103007984

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT ON PREVIOUS DOUBLER REPAIR AT FWD CARGO DOOR FWD LOWER EDGE C1.  THE SKIN WAS REPAIRED IAW ETI -88-16-377 REV 1 AND ERA 550347-14 REV ORIG.
